# SDR USAA2012061900016

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 38,023 hours, 15,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LOWER FORWARD WALL AT R1 DOOR MISSING LENS COVER.  INSTALLED NEW LENS COVER FOR EMERGENCY LIGHT ON FORWARD WALL AT R1 DOOR.  OPS CHECKED GOOD.
